Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Inductively defined sets of reals

Author: Douglas Cenzer
Journal: Bull. Amer. Math. Soc. 80 (1974), 485-487
MSC (1970): Primary 02F29; Secondary 02F27, 02F35, 02K30
MathSciNet review: 0406782
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Blass and D. Cenzer, Cores of $\Pi^1_1$ sets of reals (to appear). MR 376350
  • 2. D. Cenzer, Monotone inductive definitions over the continuum, Notices Amer. Math. Soc. 21 (1974), A-19.
  • 3. D. Cenzer, Ordinal recursion and inductive definitions, J. Fenstad and P. Hinman (Ed.), Generalized Recursion Theory, Oslo, 1972, North-Holland, Amsterdam (to appear). MR 429522
  • 4. D. Cenzer, Ordinal recursion over the continuum (to appear).
  • 5. D. Cenzer, Parametric inductive definitions and recursive operators over the continuum (to appear). MR 479986
  • 6. T. Grilliot, Hierarchies based on objects of finite type, J. Symbolic Logic 34 (1969), 177-182. MR 44 #75. MR 282841
  • 7. Peter G. Hinman, Recursion-theoretic hierarchies, Springer-Verlag, Berlin-New York, 1978. Perspectives in Mathematical Logic. MR 499205
  • 8. P. Hinman and Y. Moschovakis, Computability over the continuum, Logic Colloquium '69, North-Holland, Amsterdam, 1971, pp. 77-105. MR 278949
  • 9. S. C. Kleene, Recursive functionals and quantifiers of finite types. II, Trans. Amer. Math. Soc. 108 (1963), 106-142. MR 27 #3521. MR 153557
  • 10. W. Richter, Recursively Mahlo ordinals and inductive definitions, Logic Colloquium '69 (Proc. Summer School and Colloq., Manchester, 1969), North-Holland, Amsterdam, 1971, pp. 273-288. MR 43 #7331. MR 281616

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02F29, 02F27, 02F35, 02K30

Retrieve articles in all journals with MSC (1970): 02F29, 02F27, 02F35, 02K30

Additional Information


American Mathematical Society